Uniform Steiner bundles
[Fibrés de Steiner uniformes]
Annales de l'Institut Fourier, Online first, 26 p.

Dans ce travail, nous étudions les fibrés uniformes de Steiner de type k, ou k est le degré le plus bas de la décomposition. Nous prouvons des limites supérieures et inférieures strictes pour le rang dans le cas k=1 et, de plus, nous donnons des familles d’exemples pour chaque rang possible et nous expliquons quelle relation existe entre les familles. Après avoir traité le cas k en général, nous conjecturons que chaque fibré uniforme de Steiner de type k est obtenu par la technique de construction proposée.

In this work we study k-type uniform Steiner bundles, being k the lowest degree of the splitting. We prove sharp upper and lower bounds for the rank in the case k=1 and moreover we give families of examples for every allowed possible rank and explain which relation exists between the families. After dealing with the case k in general, we conjecture that every k-type uniform Steiner bundle is obtained through the proposed construction technique.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3403
Classification : 14F05,  14J60
Mots clés : Fibrés de Steiner, Fibrés uniformes
@unpublished{AIF_0__0_0_A3_0,
     author = {Marchesi, Simone and Mir\'o-Roig, Rosa Maria},
     title = {Uniform {Steiner} bundles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3403},
     language = {en},
     note = {Online first},
}
Marchesi, Simone; Miró-Roig, Rosa Maria. Uniform Steiner bundles. Annales de l'Institut Fourier, Online first, 26 p.

[1] Arrondo, Enrique; Marchesi, Simone Jumping pairs of Steiner bundles, Forum Math., Volume 27 (2015), pp. 3233-3267 | MR 3420340 | Zbl 1435.14040

[2] Ballico, Edoardo Uniform vector bundles of rank n+1 on n , Tsukuba J. Math., Volume 7 (1983), pp. 215-226 | MR 723853 | Zbl 0532.14006

[3] Ballico, Edoardo; Malaspina, Francesco Weakly uniform rank two vector bundles on multiprojective spaces, Bull. Aust. Math. Soc., Volume 84 (2011) no. 2, pp. 255-260 | Article | MR 2832620 | Zbl 1229.14016

[4] Ballico, Edoardo; Newstead, Peter E. Uniform bundles on quadric surfaces and some related varieties, J. Lond. Math. Soc., Volume 31 (1985) no. 2, pp. 211-223 | Article | MR 809942 | Zbl 0535.14009

[5] Besana, GianMario; Fania, Maria L.; Flamini, Flaminio On families of rank-2 uniform bundles on Hirzebruch surfaces and Hilbert schemes of their scrolls, Rend. Ist. Mat. Univ. Trieste, Volume 47 (2015), pp. 27-44 | MR 3456576 | Zbl 1341.14012

[6] Dolgachev, Igor; Kapranov, Mikhail Arrangements of hyperplanes and vector bundles on n , Duke Math. J., Volume 71 (1993) no. 3, pp. 633-664 | MR 1240599

[7] Drézet, Jean-Marc Exemples des fibrés uniformes non homogènes sur n , C. R. Math. Acad. Sci. Paris, Volume 291 (1980), pp. 125-128 | MR 604998 | Zbl 0456.14012

[8] Elencwajg, Georges Les fibrés uniformes de rang 3 sur 2 (C) sont homogènes, Math. Ann., Volume 231 (1978) no. 3, pp. 217-227 | Article | Zbl 0378.14003

[9] Elencwajg, Georges Des fibrés uniformes non homogènes, Math. Ann., Volume 239 (1979) no. 2, pp. 185-192 | Article | MR 519013 | Zbl 0498.14007

[10] Elencwajg, Georges; Hirschowitz, André; Schneider, Michael Les fibrés uniformes de rang au plus n sur n () sont ceux qu’on croit, Vector bundles and differential equations (Nice, 1979) (Progress in Mathematics), Volume 7 (1980), pp. 37-63 | Article | Zbl 0456.32009

[11] Ellia, Philippe Sur les fibrés uniformes de rang (n+1) sur n , Mém. Soc. Math. Fr., Nouv. Sér., Volume 7 (1982), pp. 1-60 | MR 662180 | Zbl 0505.14015

[12] Ellia, Philippe; Menegatti, Paolo Spaces of matrices of constant rank and uniform vector bundles, Linear Algebra Appl., Volume 507 (2016), pp. 474-485 | Article | MR 3536970 | Zbl 1347.15024

[13] Muñoz, Roberto; Occhetta, Gianluca; Conde, Luis E. Solá Uniform vector bundles on Fano manifolds and applications, J. Reine Angew. Math., Volume 664 (2012), pp. 141-162 | MR 2980134 | Zbl 1271.14058

[14] Okonek, Christian; Schneider, Michael; Spindler, Heinz Vector bundles on complex projective spaces, Progress in Mathematics, 3, Birkhäuser, 1980 | MR 561910 | Zbl 0438.32016

[15] Sato, Eichi Uniform vector bundles on a projective space, J. Math. Soc. Japan, Volume 28 (1976), pp. 123-132 | MR 399101

[16] Schwarzenberger, Rolph L. E. Vector bundles on the projective plane, Proc. Lond. Math. Soc., Volume 11 (1961), pp. 623-640 | Article | MR 137712 | Zbl 0212.26004

[17] van de Ven, Antonius On uniform vector bundles, Math. Ann., Volume 195 (1972), pp. 245-248 | Article | MR 291182 | Zbl 0215.43202

[18] Wiśniewski, Jaroslav Uniform vector bundles on Fano manifolds and an algebraic proof of Hwang–Mok characterization of Grassmannians, Complex geometry (Göttingen, 2000), Springer, 2002, pp. 329-340 | Article | Zbl 1054.14056

[19] Xin, He Remarks on uniform bundles on projective spaces, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., Volume 64 (2018) no. 2, pp. 449-463 | Article | MR 3857013 | Zbl 1401.14188